A tauberian theorem for Cesàro summability
Compositio Mathematica, Volume 35 (1977) no. 1, p. 49-56
@article{CM_1977__35_1_49_0,
     author = {Kuttner, B.},
     title = {A tauberian theorem for Ces\`aro summability},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {1},
     year = {1977},
     pages = {49-56},
     zbl = {0355.40010},
     mrnumber = {450840},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_1_49_0}
}
Kuttner, B. A tauberian theorem for Cesàro summability. Compositio Mathematica, Volume 35 (1977) no. 1, pp. 49-56. http://www.numdam.org/item/CM_1977__35_1_49_0/

[1] P.L. Butzer and H.G. Neuheuser: Auf Cesàro-Limitierungsverfahren eingeschränkte Tauberbedingungen. Monatsh. für Math. 69 (1965) 1-17. | MR 174906 | Zbl 0143.07803

[2] H.R. Pitt: A note on Tauberian conditions for Abel and Cesàro summability. Proc. American Math. Soc. 6 (1955) 616-619. | MR 71558 | Zbl 0065.04601

[3] G. Szegö: Orthogonal Polynomials. American Math. Soc. Colloquium publications, 23 (New York, 1939). | JFM 65.0278.03

[4] E.J. Whittaker and G.N. Watson: Modem Analysis (fourth edition) Cambridge, 1927).